# SDR 97ZZZX6222

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ50GBZ
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA - FLT 1503 - CREW REPORTED THEY OBSERVED GREEN SMOKE INSIDE THE FUEL FLOW INDICATOR GAUGE FOR THE NR 2 ENGINE FOLLOWED BY A HEAVY ELECTRICAL SMELL.  CIRCUIT BREAKER WAS PULLED AND ISOLATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL FLOW INDICATOR GAUGE AND THE TRANSMITTER.  SYSTEM OPS CHECK AND LEAK CHECK GOOD.  FUEL FLOW INDICATOR - PN 8DJ33LWX.  FUEL FLOW TRANSMITTER - PN 85J50GBZ.  REFERENCE:  OPERATOR CONTROL NR USAASB96245.
